| Model Number |
UL-212 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during an open palatoplasty procedure, while the suture intraoperative was on first pass, the needle was broken.Another suture was pulled to complete the case and resolve the issue.There was no patient injury.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.